# SDR CA031023002

- Difficulty date: October 22, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 727223
- Aircraft time: 55,001 hours
- Engine: Pwa JT8D15A
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061121
- Condition: Sticking
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, RT OB FLAP STOPPED AT 3 DEGREES. A FLAP ASYMMETRY CONDITION OBSERVED.  AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT. OB FLAP INDICATOR REPLACED IAW MM 27-52-21 AND FUNCTIONALLY TESTED SERVICEABLE.  NO FURTHER INCIDENT ON SUBSEQUENT FLIGHT.
